MathSciNet Relay Station
MathSciNet bibliographic data
MR2201892 49K40 (47J20 49J40)
Lignola, M. B. Well-posedness and $L$-well-posedness for quasivariational inequalities. J. Optim. Theory Appl. 128 (2006), no. 1, 119–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement